# SDR FDEA201408212281

- Difficulty date: August 21, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 143N37003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 781 STRINGER 14R SPLICE STRAP HAS CORROSION.  REMOVED CORROSION FROM SPLICE STRAP AT BS 781 STRINGER 14R IAW SRM 51-10-02.  NO ALLOWABLE DAMAGE ON SPLICE STRAP IAW SRM 53-00-11 FIG 101 DETAIL V.  R & R SPLICE STRAP FROM BS 781 STRINGER 10R TO STRINGER 14R IAW SRM 51-40-02.  CATEGORY A MAJOR REPAIR.
